ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Rigidity of the flag structure for a class of Cowen-Douglas operators

Ji, Kui and Jiang, Chunlan and Keshari, Dinesh Kumar and Misra, Gadadhar (2017) Rigidity of the flag structure for a class of Cowen-Douglas operators. In: JOURNAL OF FUNCTIONAL ANALYSIS, 272 (7). pp. 2899-2932.

[img] PDF
Jou_Fun_Ana_272-7_2899_2017.pdf - Published Version
Restricted to Registered users only

Download (550kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/j.jfa.2016.12.019


The explicit description of irreducible homogeneous operators in the Cowen Douglas class and the localization of Hilbert modules naturally leads to the definition of a smaller class possessing a flag structure. These operators are shown to be irreducible. It is also shown that the flag structure is rigid, that is, the unitary equivalence class of the operator and the flag structure determine each other. A complete set of unitary invariants, which are somewhat more tractable than those of an arbitrary operator in the Cowen Douglas class, is obtained. (C) 2017 Elsevier Inc. All rights reserved.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the ACADEMIC PRESS INC ELSEVIER SCIENCE, 525 B ST, STE 1900, SAN DIEGO, CA 92101-4495 USA
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 20 May 2017 04:40
Last Modified: 20 May 2017 04:40
URI: http://eprints.iisc.ac.in/id/eprint/56868

Actions (login required)

View Item View Item